# SDR AALA201905269001

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 76,063 hours, 12,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFTHAND MID FLIGHT ATTENDANT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED BATTERY FLASHLIGHT PER AMM 25-64-00.
